# SDR CA151221002

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, FLIGHT CREW NOTICED LT MLG DID NOT RETRACT.  FLIGHT CREW ELECTED TO RETURN TO ORIGIN AIRPORT.  NO EMERGENCY WAS DECLARED.  ALTERNATE EXTENSION CARRIED OUT. ACFT FT LANDED AT ORIGIN AIRPORT.  MAINTENANCE CARRIED HYDRAULIC PURGE OF AIR.  ACFT RETURNED TO SERVICE NEXT DAY.
